# SDR YENA2024093001315

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 78,728 hours, 29,168 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1447, HPN-TPA. 'FA#4 REPORTED THAT THERE WAS A DIRTY SOCK SMELL THAT WAS APPARENT FROM DESCENT & LANDING UNTIL THE L1 DOOR WAS OPENED AT WHICH TIME ALREADY SHUTDOWN; COMPLIED WITH INFORMATION 2017-T015, SECTION B2. IDENTIFIED O. SEE L/P 4046711 ITEM 2 FORT CORRECTIVE ACTION. DECONTAMINATION LEVEL C WAS ACOMPLISHED PER TSM 05-50-00-810-831-A & AMM 21-00. AIRCRAFT IS OK FOR SERVICE.'
